# SDR DALA2025020500887

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Snubber
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0791168) LH FWD EMERGENCY EXIT SNUBBER DOES NOT FUNCTION. REMOVED AND REPLACED L/H FWD EMERGENCY EXIT DOOR SNUBBER IAW B737 AMM 52-22-31.
